# SDR 99ZZZM715

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 714 - IND - NR 3 ENGINE FIRE DETECTOR CIRCUIT GROUND FAULT LIGHT CAME ON DURING DESCENT.  REPOSITIONED NR 3 ENGINE FIRE DETECTION LOOP.  LIGHT REMAINS OFF.  (M)
